# SDR 01FDEA00211

- Difficulty date: March 19, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515929
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AND GOUGED AT BS 520, STR 22 LT - 25 LT.  *S/D*  REMOVED AND REPLACED PER FED-EX 51-40-3, 51-30-2.  ALODINED AND PRIMED ANGLE PER FEDEX MM 51-20-151.
